# SDR SWIA20240213118

- Difficulty date: January 18, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 38,053 hours, 38,505 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 9.00 BETWEEN FS409.00 + 112 AND FS409.00 + 128 HAS 2 AREAS OF CORROSION NEAR THE FWD SPLICE.   (C-CHECK RO 2/12/2024)   REPAIRED 2 AREAS OF CORROSION NEAR THE FWD SPLICE OF THE FLOOR BEAM AT RBL 9.00 BETWEEN FS409.00 + 112 AND FS409.00 + 128 IN REF TO REO 601R-53-41-3211, REV--, DATED 2024-01-18. TASK CARD 51-900-1003-SKY. COMPLETED M-337.
